MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM

RENISHAW MAYFIELD SARL NEUROMATE GEN III STEREOTACTIC SYSTEM
Model Number NEUROMATE
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Two out of three trajectories were within specification.This suggested that there was not a calibration issue with the robot.This was confirmed during a review of the robot by the field service engineer.Further investigation of log files will be carried out.
 
Event or Problem Description
During a deep brain stimulation electrode insertion using the neuromate robot the 2nd electrode out of three had an inaccuracy of 5mm anterior - this is outside of the manufacturers specification the other two trajectories were within specification.The incorrect electrode had to be replaced in the correct place resulting in a longer period in surgery.There was no impact to the patient reported.If the inaccuracy were to happen again, under different circumstances, the possible impact is that it could cause damage if unintended structure are passed through, and an incorrect part of the brain may be operated on.Although it is unlikely that this issue could result in death or serious injury, there is a potential for such an outcome in the worst-case scenario.

Brand Name
NEUROMATE GEN III STEREOTACTIC SYSTEM
Common Device Name
NEUROMATE GEN III
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR  69680
Manufacturer (Section G)
RENISHAW MAYFIELD SARL
31 rue ampere, ,
chassieu, 69680
FR   69680
Manufacturer Contact
ruth rusling
31 rue ampere, ,
chassieu, 69680
FR   69680
MDR Report Key23602432
Report Number3009108888-2025-00012
Device Sequence Number9765377
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROMATE
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown